Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$C^ *$-algebras and differential topology
HTML articles powered by AMS MathViewer

by Jerome Kaminker PDF
Bull. Amer. Math. Soc. 12 (1985), 125-127
References
  • M. F. Atiyah, Global theory of elliptic operators, Proc. Internat. Conf. on Functional Analysis and Related Topics (Tokyo, 1969) Univ. Tokyo Press, Tokyo, 1970, pp. 21–30. MR 0266247
  • L. G. Brown, R. G. Douglas, and P. A. Fillmore, Extensions of $C^*$-algebras and $K$-homology, Ann. of Math. (2) 105 (1977), no. 2, 265–324. MR 458196, DOI 10.2307/1970999
  • G. Brumfiel and I. Madsen, Evaluation of the transfer and the universal surgery classes, Invent. Math. 32 (1976), no. 2, 133–169. MR 413099, DOI 10.1007/BF01389959
  • A. Connes and G. Skandalis, The longitudinal index theorem for foliations, Publ. Res. Inst. Math. Sci. 20 (1984), no. 6, 1139–1183. MR 775126, DOI 10.2977/prims/1195180375
  • Jerome Kaminker, Pseudodifferential operators and differential structures. I, Operator algebras and $K$-theory (San Francisco, Calif., 1981) Contemp. Math., vol. 10, Amer. Math. Soc., Providence, R.I., 1982, pp. 99–128. MR 658510
  • 6. J. Kaminker, Pseudo-differential operators and differential structures. II. Amer. J. Math. (to appear).
  • G. G. Kasparov, The operator $K$-functor and extensions of $C^{\ast }$-algebras, Izv. Akad. Nauk SSSR Ser. Mat. 44 (1980), no. 3, 571–636, 719 (Russian). MR 582160
  • I. M. Singer, Some remarks on operator theory and index theory, $K$-theory and operator algebras (Proc. Conf., Univ. Georgia, Athens, Ga., 1975) Lecture Notes in Math., Vol. 575, Springer, Berlin, 1977, pp. 128–138. MR 0467848
  • Dennis Sullivan, Geometric topology. Part I, Massachusetts Institute of Technology, Cambridge, Mass., 1971. Localization, periodicity, and Galois symmetry; Revised version. MR 0494074
Similar Articles
Additional Information
  • Journal: Bull. Amer. Math. Soc. 12 (1985), 125-127
  • MSC (1980): Primary 58G15, 58G10; Secondary 46M20, 57R55
  • DOI: https://doi.org/10.1090/S0273-0979-1985-15312-1
  • MathSciNet review: 766968